Alert archive / Michigan / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 46, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 14, 2015, 4:30 PM EDT for Ionia County, Montcalm County, Michigan. It was in force for 60 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2015, 4:30 PM EDT (20:30 UTC)
- Expired
- Aug 14, 2015, 5:30 PM EDT
- In force
- 60 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ionia County, MI, Montcalm County, MI
The radar
The Grand Rapids radar (KGRR), 48 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 4:35 PM EDT | HAIL 0.7 | 1 Nnw Greenville, MI | SPOTTER REPORTED DIME SIZE HAIL FALLING AT THE TIME OF CALL. WINDS WERE ESTIMATED AT 40-45 MILES PER HOUR. |
| Aug 14, 4:37 PM EDT | HAIL 1 | 1 N Greenville, MI | CENTRAL DISPATCH REPORTED ONE INCH HAIL FALLING ON THE NORTHERN SIDE OF GREENVILLE |
| Aug 14, 4:38 PM EDT | HAIL 1.25 | 1 Nnw Greenville, MI | UPDATED REPORT- SPOTTER CALLED BACK IN TO REPORT LARGER HAIL FELL SHORTLY AFTER CALLING IN AT 435PM. LARGEST HAIL WAS 1.25 INCHES IN DIAMETER. |
| Aug 14, 4:44 PM EDT | HAIL 0.88 | Greenville, MI | NICKEL SIZE HAIL WAS FALLING IN DOWNTOWN GREENVILLE. |
| Aug 14, 4:44 PM EDT | HAIL 1 | Greenville, MI | HAIL RANGING FROM PEA SIZE TO QUARTER SIZE FALLING IN GREENVILLE. REPORTS RELAYED BY WOOD-TV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 930 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
538
WUUS53 KGRR 142030
SVRGRR
MIC067-117-142130-
/O.NEW.KGRR.SV.W.0046.150814T2030Z-150814T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
430 PM EDT FRI AUG 14 2015
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN IONIA COUNTY IN SOUTH CENTRAL MICHIGAN...
SOUTHEASTERN MONTCALM COUNTY IN CENTRAL MICHIGAN...
* UNTIL 530 PM EDT
* AT 430 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GREENVILLE...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
IONIA... GREENVILLE... PORTLAND...
STANTON... CARSON CITY... CRYSTAL...
SIDNEY... LYONS... SHERIDAN...
MUIR... PEWAMO... HUBBARDSTON...
KINGS CORNER... FENWICK... BUTTERNUT...
TURK LAKE... PALO... GOWEN...
ENTRICAN... LANGSTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4322 8531 4328 8530 4337 8515 4328 8484
4283 8484
TIME...MOT...LOC 2030Z 309DEG 26KT 4325 8519
HAIL...1.00IN
WIND...60MPH
$$
043 follow-up statements
773
WWUS53 KGRR 142049
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
449 PM EDT FRI AUG 14 2015
MIC067-117-142130-
/O.CON.KGRR.SV.W.0046.000000T0000Z-150814T2130Z/
IONIA MI-MONTCALM MI-
449 PM EDT FRI AUG 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN IONIA AND SOUTHEASTERN MONTCALM COUNTIES...
AT 440 PM EDT...HAIL TO THE SIZE OF QUARTERS AND HALF DOLLARS WAS
REPORTED IN GREENVILLE. THIS STORM WAS MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...ORLEANS...AND LYONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4322 8531 4325 8518 4330 8507 4328 8484
4283 8484
TIME...MOT...LOC 2046Z 316DEG 19KT 4316 8520
HAIL...1.00IN
WIND...60MPH
$$
CAS758
WWUS53 KGRR 142121
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
521 PM EDT FRI AUG 14 2015
MIC117-142129-
/O.CAN.KGRR.SV.W.0046.000000T0000Z-150814T2130Z/
MONTCALM MI-
521 PM EDT FRI AUG 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTCALM COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MONTCALM COUNTY.
LAT...LON 4311 8518 4311 8484 4283 8484
TIME...MOT...LOC 2119Z 319DEG 21KT 4301 8499
$$
MIC067-142130-
/O.CON.KGRR.SV.W.0046.000000T0000Z-150814T2130Z/
IONIA MI-
521 PM EDT FRI AUG 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN IONIA COUNTY...
AT 519 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IONIA...MOVING
SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
IONIA... PORTLAND... LYONS...
MUIR... PEWAMO... HUBBARDSTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4311 8518 4311 8484 4283 8484
TIME...MOT...LOC 2119Z 319DEG 21KT 4301 8499
HAIL...1.00IN
WIND...60MPH
$$
DUKE778
WWUS53 KGRR 142131
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
531 PM EDT FRI AUG 14 2015
MIC067-142141-
/O.EXP.KGRR.SV.W.0046.000000T0000Z-150814T2130Z/
IONIA MI-
531 PM EDT FRI AUG 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN IONIA COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
GRAND RAPIDS.
LAT...LON 4311 8518 4311 8484 4283 8484
TIME...MOT...LOC 2128Z 309DEG 26KT 4301 8499
$$
DUKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 2:32 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Aug 14, 2:32 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 232 PM EDT FRI AUG 14 2015 LATEST UPDATE... SYNOPSIS/SHORT TERM/LONG TERM/MARINE .SYNOPSIS... ISSUED AT 232 PM EDT FRI AUG 14 2015 SCATTERED THUNDERSTORMS TONIGHT WILL LEAD TO A VERY WARM WEEKEND WITH HIGHS NEAR 90 ALONG WITH HUMID CONDITIONS. MORE SHOWERS AND STORMS ARE POSSIBLE TUESDAY. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 232 PM EDT FRI AUG 14 2015 FORECAST CONCERNS DEAL WITH THE CONVECTIVE POTENTIAL THIS EVENING. RADAR HAS BEEN LIGHTING UP ACROSS THE UP THIS AFTERNOON AS WELL AS NORTHEAST LOWER. A FEW CELLS HAVE RECENTLY DEVELOP OVER THE NORTH CENTRAL CWA WHERE THERE IS PLENTY OF JUICE TO WORK WITH. LATEST MESOANALYSIS SHOWS SURFACE BASED CAPE CLOSE TO 5K J/KG AND LI/S AROUND -9C. SHEAR IS A BIT LACKING THOUGH AROUND 20-25 KTS...BUT IN LINE WITH MODEL GUIDANCE. A WEAK COLD FRONT IS MEANDERING ITS WAY SOUTH AND LAYS ACROSS NORTHERN LOWER...BUT IT/S BEGINNING TO BE INDISTINQUISHABLE. A BETTER KICKER MAY BE THE SHORT WAVE SEEN IN WV IMAGERY OVER NORTHEAST WISCONSIN MOVING SOUTHEAST. THE POTENTIAL FOR PULSE TYPE STORMS EXISTS THIS EVENING WITH A CHANCE THAT A COUPLE COULD BECOME STRONG. THE THREAT WILL FADE AS THERMODYNAMICS DECREASE THIS EVENING. THE STRONGEST STORMS THAT DEVELOP WILL LIKELY BE LOCATED EAST OF US-131 FROM 4-8 PM. SINCE THE COLD FRONT IS WASHING OUT...TEMPERATURES SATURDAY AND SUNDAY WILL BE HOT WITH HIGHS AROUND 90. DEWPOINTS IN THE 60S WILL RESULT IN HUMID CONDITIONS AS WELL. .LONG TERM...(MONDAY THROUGH FRIDAY) ISSUED AT 232 PM EDT FRI AUG 14 2015 MODELS ARE IN FAIRLY GOOD AGREEMENT ON SHOWING A VIGOROUS MID LEVEL WAVE ARRIVING FOR THE MIDDLE OF NEXT WEEK. BASED ON THE STRENGTH OF THE WINDS AN ELEVATED RISK FOR SEVERE WEATHER EXISTS. MESOSCALE FEATURES ALTER TIMING STRENGTH AND LOCATION OF ANY CONVECTION. WILL FEATURE THE HIGHEST POPS FOR THE MIDDLE PART OF THE WEEK DUE TO THIS PASSING WAVE. AHEAD OF THE COLD FRONT WE WILL SEE WELL ABOVE NORMAL TEMPERATURES. VALUES IN THE MID 80S LIKELY FOR MONDAY. HOWEVER BEHIND THE FRONT A COOL DOWN IS EXPECTED WITH NEAR NORMAL TEMPERATURES BY THURSDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 138 PM EDT FRI AUG 14 2015 MVFR CEILING CONTINUE BROKEN TO SCATTERED FOR PARTS OF SOUTHWEST LOWER MI. THIS WILL LIKELY CONTINUE TO BE AN ISSUE FOR A FEW MORE HOURS. SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP AND IF ENCOUNTERED WILL LIKELY CAUSE AVIATION IMPACTS. FOR NOW WILL FEATURE A VCTS FOR KLAN AND KJXN AS INLAND LOCATIONS LOOK MORE FAVORED. WILL NEED TO MONITOR THE THREAT THROUGH THE EVENING. FOG WILL LIKELY DEVELOP LATE TONIGHT AND COULD PERSIST WELL INTO THE MORNING. && .MARINE... ISSUED AT 232 PM EDT FRI AUG 14 2015 NO MARINE HAZARDS DUE TO RELATIVELY LIGHT WINDS. && .HYDROLOGY... ISSUED AT 1150 AM EDT FRI AUG 14 2015 RIVERS HAVE MOSTLY RECOVERED FROM RAINFALL EARLIER THIS WEEK... THOUGH SOME SITES IN THE UPPER GRAND BASIN ARE RUNNING ABOVE NORMAL FOR THIS TIME OF YEAR. FRIDAY AFTERNOON-EVENING SHOWERS/STORMS MAINLY IN MID MICHIGAN WILL BE CAPABLE OF BRIEF HEAVY RAINFALL. FLOODING IS NOT PARTICULARLY LIKELY AS MOST STORMS WILL TEND TO RAIN OUT OR PROPAGATE ELSEWHERE BEFORE TOO LONG. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...04 SHORT TERM...04 LONG TERM...MJS AVIATION...MJS HYDROLOGY...CAS MARINE...04
Hazardous weather outlook, Aug 14, 1:30 PM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 130 PM EDT FRI AUG 14 2015 MIZ037>040-043>046-050>052-056>059-064>067-071>074-150800- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 130 PM EDT FRI AUG 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY RISKS. THE STORMS WILL BE TRACKING SOUTH SOUTHEAST AT AROUND 20 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FRONTAL SYSTEM WILL MOVE INTO THE AREA ON MONDAY AND STALL NEAR MICHIGAN FOR THE REST OF THE WEEK. AS A RESULT SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THIS COMING WEEK. LMZ844>849-150800- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 130 PM EDT FRI AUG 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS WILL BE POSSIBLE OVER LAKE MICHIGAN THIS AFTERNOON AND EVENING. GUSTY WINDS AND LARGE HAIL COULD ACCOMPANY THE STRONGEST STORMS. CLOUD TO WATER LIGHTNING STRIKES WILL ALSO POSE A RISK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FRONTAL SYSTEM WILL MOVE INTO THE AREA ON MONDAY AND STALL NEAR MICHIGAN FOR THE REST OF THE WEEK. AS A RESULT SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THIS COMING WEEK. WDM MJS
In the hours before
Special weather statement, Aug 14, 2:36 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
236 PM EDT FRI AUG 14 2015
MIZ039-044-045-051-141915-
MECOSTA MI-OSCEOLA MI-NEWAYGO MI-MONTCALM MI-
236 PM EDT FRI AUG 14 2015
...SIGNIFICANT WEATHER ADVISORY...
AT 234 PM EDT...DOPPLER RADAR WAS TRACKING A DEVELOPING CLUSTER OF
SCATTERED THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR REED CITY
TO 7 MILES EAST OF NEWAYGO...AND MOVING EAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS AT LEAST 40 MPH WITH SOME DOWNED TREE
LIMBS WILL BE POSSIBLE IN SOME OF THESE STORMS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4416 8509 4329 8509 4330 8588 4381 8588
4382 8556 4417 8556
TIME...MOT...LOC 1834Z 286DEG 15KT 4384 8549 4341 8565
CASLocal storm report, Aug 14, 4:14 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
414 PM EDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 1 N HOWARD CITY 43.41N 85.47W
08/14/2015 E0.70 INCH MONTCALM MI 911 CALL CENTER
MONTCALM CO. DISPATCH REPORTED DIME SIZE HAIL WAS FALLING
1 MILE NORTH OF HOWARD CITY NEAR THE INTERSECTION OF HWY
46 AND RT 599
&&
JMAPLESLocal storm report, Aug 14, 4:23 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
423 PM EDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 3 SSW MORLEY 43.45N 85.47W
08/14/2015 M1.25 INCH MONTCALM MI BROADCAST MEDIA
PUBLIC REPORT RELAYED BY WOOD-TV OF 1.25 HAIL. VIEWER
ALSO NOTED TRAFFIC WAS AT A STAND-STILL ON U.S. HWY 131
DUE TO HEAVY RAIN. TIME ESTIMATED BY RADAR.
&&
JMAPLESLocal storm report, Aug 14, 4:28 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
428 PM EDT FRI AUG 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 3 SSW EVART 43.86N 85.29W
08/14/2015 E0.70 INCH OSCEOLA MI TRAINED SPOTTER
SPOTTER REPORTED HAIL FALLING NEAR 100TH AVE AND 3 MILE
IN SOUTHERN OSCEOLA COUNTY.
&&
JMAPLESThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 2:36 PM EDT | Special Weather Statement | GRR | Mecosta, Montcalm, Newaygo, Osceola | 39 min |
| Aug 14, 3:40 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Mecosta, Montcalm | 65 min |
| Aug 14, 4:06 PM EDT | Areal Flood Advisory | GRR | Montcalm | 6 hr |
| Aug 14, 4:56 PM EDT | Severe Thunderstorm Warning | GRR | Isabella, Mecosta, Montcalm | 52 min |
| Aug 14, 5:01 PM EDT | Areal Flood Advisory | GRR | Osceola | 6 hr |
| Aug 14, 5:03 PM EDT | Severe Thunderstorm Warning | GRR | Isabella, Mecosta | 42 min |
| Aug 14, 6:31 PM EDT | Special Weather Statement | GRR | Clare | 59 min |
| Aug 14, 6:50 PM EDT | Severe Thunderstorm Warning | GRR | Clare | 40 min |
| Aug 14, 7:08 PM EDT | Special Weather Statement | GRR | Ionia | 52 min |
| Aug 14, 7:20 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Eaton, Ionia | 85 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.